# SDR ASAA2017052120845

- Difficulty date: May 21, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 18,060 hours, 5,913 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90202001
- Condition: Failed
- Location: Apu Tailpipe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION FOR APU DETECTION LOOP INOPERATIVE. ACFT GROUNDED.  FOUND APU TAILPIPE FIRE DETECTOR FAULT LIGHT ON MODULE.  REMOVED AND REPLACED THE APU TAIL PIPE FIRE DETECTOR IAW AMM 26-15-01. OPS CHECKED NORMAL.
